# SDR IPXA2018010725186

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,696 hours, 9,683 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F52371045200
- Part serial: UH1803
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD INNER SKIN CRACK.  REPAIRED IAW E0 A300-5230-66945-A
